# SDR QXEA2016102100662

- Difficulty date: October 3, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 36,840 hours, 38,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 85210262003
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLIP STEP STUD ASSY CRACKED 2 PLACES (PN 85210262-003).  REMOVED & REPLACED FLIP STOP ASSY PN 85210262-003 PER DE HAVILLAND DWG 85210004 REV AD 2005/02/09.
